Blank Cover Image
 ↑ タイトル、所在を表示

Quarterly of applied mathematics

フォーマット:
雑誌
巻次(年次):
Vol. 1, no. 1 (Apr. 1943)-
出版情報:
Providence, R.I. : [s.n.]
(Menasha, Wis. : G. Banta, 1943-)
ISSN:
0033569X  CiNii Articles  Webcat Plus  JAIRO
書誌ID:
AA00798465
子書誌情報
Loading
所蔵情報
Loading availability information
タイトルが類似している資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Asser, Günter, Schröter, Karl, 1905-

Johann Ambrosius Barth

Massachusetts Institute of Technology

MIT Press

日本応用数理学会

Kinokuniya

Institute of Mathematics and Its Applications

Academic Press

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

12 雑誌 Soviet mathematics

American Mathematical Society